MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0976-500x.162010

Медицинская библиотека · Journal of pharmacology & pharmacotherapeutics · 2015

Intestinal pseudo-obstruction following oral baclofen: An unusual complication.

Karthikeyan Vilvapathy Senguttuvan, Senthilkumaran Kuppusamy, Easwaran Bettaiyagowder, Rajbhaskar Rajamariappan

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Baclofen is a gamma- aminobutyric acid B (GABA B) agonist used for the management of spasticity associated with spinal cord injury. Oral baclofen might cause constipation, but intestinal pseudo-obstruction is very rare. We report a 50-year-old male with spasticity following cervical discectomy (C3-4) on oral baclofen for 6 months with intestinal pseudo-obstruction. He had undergone open suprapubic cystostomy for traumatic urethral injury, 45 days prior to the presentation and adhesive intestinal obstruction was also considered a possibility. However, there were no air fluid levels on abdominal radiographs and ultrasound abdomen was non-contributory. Withdrawal of baclofen was therapeutic in this patient. This case is being reported to highlight the rare possibility of oral baclofen induced intestinal pseudo-obstruction.

Для цитирования: Karthikeyan Vilvapathy Senguttuvan, Senthilkumaran Kuppusamy, Easwaran Bettaiyagowder, Rajbhaskar Rajamariappan. Intestinal pseudo-obstruction following oral baclofen: An unusual complication.. Journal of pharmacology & pharmacotherapeutics. 2015. DOI: 10.4103/0976-500x.162010.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.